کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4587744 | 1334157 | 2008 | 22 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On Borel fixed ideals generated in one degree
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
اعداد جبر و تئوری
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
We construct a shellable polytopal cell complex that supports a minimal free resolution of a Borel fixed ideal, which is Borel generated by just one monomial in S=k[x1,x2,…,xn]; this includes the case of powers of the homogeneous maximal ideal (x1,x2,…,xn) as a special case. In our most general result we prove that for any Borel fixed ideal I generated in one degree, there exists a polytopal cell complex that supports a minimal free resolution of I.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Algebra - Volume 319, Issue 7, 1 April 2008, Pages 2739-2760
Journal: Journal of Algebra - Volume 319, Issue 7, 1 April 2008, Pages 2739-2760